Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 19, 2008, 5:27 AM MDT for 11 counties in New Mexico. It took effect at Apr 19, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2008, 5:27 AM MDT (11:27 UTC)
- In effect from
- Apr 19, 2008, 12:00 PM MDT
- Expired
- Apr 19, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 11.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5900 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 191127 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH LATE SUNDAY MORNING THROUGH EARLY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .INCREASING WINDS COUPLED WITH POOR RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS. EXPECT WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH OVER THIS AREA...ESPECIALLY DURING THE PEAK HEATING HOURS. SOMEWHAT LIGHTER WINDS ARE EXPECTED OVER EASTERN PORTIONS OF ZONE 107...THUS THE GREATEST RISK FOR CRITICAL FIRE WEATHER CONDITIONS REMAINS ACROSS THE WESTERN PORTIONS. CONDITIONS WILL IMPROVE ACROSS THE AREA BY SUNSET... HOWEVER POOR RELATIVE HUMIDITY RECOVERIES ARE ANTICIPATED OVERNIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO LATE SUNDAY MORNING THROUGH THE EARLY EVENING HOURS. SEVERAL HOURS OF STRONG WINDS RANGING FROM 15 TO 30 MPH WITH GUSTS UP TO 50 MPH IN COMBINATION WITH HUMIDITIES AT OR BELOW 15 PERCENT CAN BE EXPECTED SUNDAY. NMZ105>107-109-200200- /O.UPG.KABQ.FW.A.0030.080419T1800Z-080420T0200Z/ /O.NEW.KABQ.FW.W.0034.080419T1800Z-080420T0200Z/ /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 527 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ103-104-108-200200- /O.NEW.KABQ.FW.W.0034.080419T1800Z-080420T0200Z/ /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 527 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-200200- /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 527 AM MDT SAT APR 19 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
2 follow-up statements
000 WWUS85 KABQ 191302 CCA RFWABQ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 659 AM MDT SAT APR 19 2008 CORRECTED ZONE NUMBER IN DISCUSSION ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH LATE SUNDAY MORNING THROUGH EARLY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .INCREASING WINDS COUPLED WITH POOR RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS. EXPECT WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH OVER THIS AREA...ESPECIALLY DURING THE PEAK HEATING HOURS. SOMEWHAT LIGHTER WINDS ARE EXPECTED OVER EASTERN PORTIONS OF ZONE 108...THUS THE GREATEST RISK FOR CRITICAL FIRE WEATHER CONDITIONS REMAINS ACROSS THE WESTERN PORTIONS. CONDITIONS WILL IMPROVE ACROSS THE AREA BY SUNSET... HOWEVER POOR RELATIVE HUMIDITY RECOVERIES ARE ANTICIPATED OVERNIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO LATE SUNDAY MORNING THROUGH THE EARLY EVENING HOURS. SEVERAL HOURS OF STRONG WINDS RANGING FROM 15 TO 30 MPH WITH GUSTS UP TO 50 MPH IN COMBINATION WITH HUMIDITIES AT OR BELOW 15 PERCENT CAN BE EXPECTED SUNDAY. NMZ105>107-109-200345- /O.UPG.KABQ.FW.A.0030.080419T1800Z-080420T0200Z/ /O.NEW.KABQ.FW.W.0034.080419T1800Z-080420T0200Z/ /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 659 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ103-104-108-200345- /O.NEW.KABQ.FW.W.0034.080419T1800Z-080420T0200Z/ /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 659 AM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-200345- /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 659 AM MDT SAT APR 19 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KABQ 200201 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 801 PM MDT SAT APR 19 2008 ...FIRE WEATHER WATCH IN EFFECT LATE SUNDAY MORNING THROUGH EARLY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .ONLY POOR HUMIDITY RECOVERIES ARE LIKELY OVERNIGHT. WHILE A FEW STRAY GUSTS OF 30 TO 35 MPH COULD OCCUR OVER WESTERN AND CENTRAL AREAS THROUGH LATE EVENING...SUSTAINED WINDS SHOULD GENERALLY REMAIN BELOW CRITICAL FIRE WEATHER THRESHOLDS. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO LATE SUNDAY MORNING THROUGH THE EARLY EVENING HOURS. SEVERAL HOURS OF STRONG WINDS RANGING FROM 15 TO 30 MPH WITH GUSTS UP TO 50 MPH IN COMBINATION WITH HUMIDITIES IN THE SINGLE DIGITS CAN BE EXPECTED SUNDAY. NMZ103>109-201400- /O.EXP.KABQ.FW.W.0034.000000T0000Z-080420T0200Z/ /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 801 PM MDT SAT APR 19 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR AGAIN SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-102-201400- /O.CON.KABQ.FW.A.0031.080420T1700Z-080421T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 801 PM MDT SAT APR 19 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ KD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 19, 3:00 AM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 19, 3:00 AM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT SAT APR 19 2008 .DISCUSSION...DON/T SEE ALOT OF CHANGE IN THE SHORT TERM FORECAST. GFS STILL ADVERTISES A DECENT SLUG OF HIGH LEVEL MOISTURE ACROSS THE SOUTHERN THIRD TO HALF OF NEW MEXICO TODAY AS SOUTHWEST WINDS START TO INCREASE ALOFT AND UPPER RIDGE SHOVES OFF TO OUR EAST. THE FIRE WEATHER WATCH FOR TODAY WILL BE CONVERTED TO A RED FLAG WARNING WITH SOME CENTRAL AND EASTERN ZONES ADDED AS DEWPOINTS GENERALLY IN THE SINGLE DIGITS OVER MUCH OF CENTRAL AND WESTERN NEW MEXICO AND WARMER TEMPERATURES FORECAST TODAY. SUNDAY AND MONDAY LOOK TO BE WINDIER THAN TODAY BUT MONDAY APPEARS AT THIS TIME TO BE THE WINDIEST DAY OF THE TWO. RIDGETOP WINDS MAY PERSIST ALONG THE CENTRAL MOUNTAIN CHAIN SUNDAY NIGHT AS WELL AS MONDAY NIGHT...WITH SURFACE GRADIENT ALLOWING FOR BREEZES TO PERSIST MONDAY NIGHT ACROSS THE NORTHEAST AND EAST CENTRAL ALSO. WESTERLY UPPER WINDS FORECAST TO RELAX SOMEWHAT TUESDAY WITH SURFACE BOUNDARY/HIGH PRESSURE NOW AT LEAST 12 HOURS FASTER MOVING INTO THE EASTERN PLAINS ON TUESDAY NIGHT. THIS MAY BRING A TEMPORARY INCREASE IN LOW LEVEL MOISTURE TO PORTIONS OF THE EASTERN PLAINS AND A SLIGHT CHANCE FOR SHOWERS OR THUNDERSTORMS MID WEEK. THEREAFTER AN UPPER RIDGE BUILDS OVER THE REGION FOR THE END OF NEXT WEEK. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE REGION FOR THE NEXT 24 HRS. HIGH CLOUDS WILL INCREASE ACROSS THE STATE TODAY BEFORE DECREASING AFTERNOON MIDNIGHT. SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON WITH GUSTS UP TO 40KT COMMON ACROSS WESTERN NM AND GUSTS NEAR 30KT POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS WILL DECREASE AFTER SUNSET. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 76 37 71 34 / 0 0 0 0 GALLUP.......................... 74 28 67 25 / 0 0 0 0 GRANTS.......................... 75 27 69 25 / 0 0 0 0 GLENWOOD........................ 82 33 79 30 / 0 0 0 0 CHAMA........................... 60 23 55 22 / 0 0 0 0 LOS ALAMOS...................... 67 34 66 33 / 0 0 0 0 RED RIVER....................... 57 22 53 21 / 0 0 0 0 TAOS............................ 67 29 64 24 / 0 0 0 0 SANTA FE........................ 71 32 68 31 / 0 0 0 0 SANTA FE AIRPORT................ 73 34 71 34 / 0 0 0 0 ESPANOLA........................ 74 29 73 30 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 76 45 75 44 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 78 38 76 38 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 74 41 72 40 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 78 41 76 41 / 0 0 0 0 SOCORRO......................... 79 41 79 41 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 71 36 67 36 / 0 0 0 0 MORIARTY/ESTANCIA............... 73 37 71 38 / 0 0 0 0 CARRIZOZO....................... 79 41 76 41 / 0 0 0 0 RUIDOSO......................... 72 36 69 36 / 0 0 0 0 RATON........................... 75 32 74 31 / 0 0 0 5 LAS VEGAS....................... 75 35 71 35 / 0 0 0 0 ROY............................. 76 37 74 39 / 0 0 0 5 CLAYTON......................... 79 41 78 43 / 0 0 0 5 SANTA ROSA...................... 79 39 77 41 / 0 0 0 0 TUCUMCARI....................... 82 44 81 45 / 0 0 0 5 FORT SUMNER..................... 81 42 80 44 / 0 0 0 5 CLOVIS.......................... 82 44 83 45 / 0 0 0 5 PORTALES........................ 84 45 85 46 / 0 0 0 5 ROSWELL......................... 85 46 88 48 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. &&
Hazardous weather outlook, Apr 18, 6:00 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI APR 18 2008 NMZ001>021-026-191200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES WILL RETURN THIS WEEKEND AND PERSIST MONDAY AND TUESDAY. SUSTAINED WINDS OVER 30 MPH AND GUSTS NEAR OR OVER 50 MPH MAY OCCUR SUNDAY AND MONDAY MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.